Anabolics
Search More Than 6,000,000 Posts
Results 1 to 15 of 15
  1. #1
    velvetlion's Avatar
    velvetlion is offline Banned
    Join Date
    Oct 2005
    Posts
    1,488

    Any one seen these sides?

    I was just recalling a experience that a guy I know had with tren . He was injecting into his delts and his entire arms on both sides from his shoulder to his elbows turned black and blue. I had never seen this before, he asked me what to do and I told him to go to the doctor because it seemed pretty serious. He never went and it eventually subsided. I was just wondering if anyone else here had seen anything like that before? Like I said, it was bruising, not like the swelling or warm, red irritation that you might get from an irritated injection or infection.

  2. #2
    velvetlion's Avatar
    velvetlion is offline Banned
    Join Date
    Oct 2005
    Posts
    1,488
    bump.

  3. #3
    lzicc's Avatar
    lzicc is offline Senior Member
    Join Date
    Apr 2004
    Location
    The Gym
    Posts
    1,174
    Was this the first time he shot delts?

  4. #4
    velvetlion's Avatar
    velvetlion is offline Banned
    Join Date
    Oct 2005
    Posts
    1,488
    Yes it was.

  5. #5
    Join Date
    Apr 2005
    Posts
    541
    bro what prolly happened was he hit a vein or something and the blood drained down hit arm under his skin. Thats about the only thing i can think of since it is his first delt shot.
    -wild

  6. #6
    velvetlion's Avatar
    velvetlion is offline Banned
    Join Date
    Oct 2005
    Posts
    1,488
    That is what I thought may have happended to, but it happened to both arms. And when I say black and blue, I mean his arms looked like one complete bruise. I just can't imagine that he hit a vein in both delts. It was definitely something that I have never seen before and never even heard of.

  7. #7
    lzicc's Avatar
    lzicc is offline Senior Member
    Join Date
    Apr 2004
    Location
    The Gym
    Posts
    1,174
    First time I hit delts, my arm felt black and blue. I couldn't see it but felt it. Now when I shoot delts, if I lift my are up about 10 minutes after shooting, my shoulder right below where I shot, hurts. Feels fine if I don't lift it or touch it. Really weird.

  8. #8
    powerliftmike's Avatar
    powerliftmike is offline AR-Hall of Famer
    Join Date
    Aug 2005
    Location
    gates of hell
    Posts
    5,512
    I've never heard of or experienced contusions like you described from any shots. Swelling, redness, and infections yes, but not black and blue. Maybe he jabbed a large pin in really fast..?

  9. #9
    velvetlion's Avatar
    velvetlion is offline Banned
    Join Date
    Oct 2005
    Posts
    1,488
    He was using 23g. 1.5 inch pins, but was only going in an inch.

  10. #10
    lzicc's Avatar
    lzicc is offline Senior Member
    Join Date
    Apr 2004
    Location
    The Gym
    Posts
    1,174
    That would work. I use 1", 25 guage for delts and go in 90% of the way.

    I just got done doing a delt shot about 2 hours ago. It feels ok. A little sore, but not real bad.

  11. #11
    scotttiger54's Avatar
    scotttiger54 is offline Senior Member
    Join Date
    Feb 2004
    Location
    Dante's Inferno
    Posts
    1,885
    Quote Originally Posted by Wildcatbadass
    bro what prolly happened was he hit a vein or something and the blood drained down hit arm under his skin. Thats about the only thing i can think of since it is his first delt shot.
    -wild

  12. #12
    james55555's Avatar
    james55555 is offline Junior Member
    Join Date
    Nov 2003
    Posts
    118

    me too

    I had a similar experience only I was shooting in my gluts and after my work outs both arms would turn black and blue. I think it is from a broken blood vessel no big deal.

  13. #13
    AnabolicAndre's Avatar
    AnabolicAndre is offline Anabolic Member
    Join Date
    Sep 2004
    Location
    Pitt/New Jersey/No source
    Posts
    3,604
    Did this happen with any other body part? or did he discontinue aafter these shots... if so it could have been poor quality gear and possibly limited the flow of muscle enough o where it bruised i dont know man...

  14. #14
    velvetlion's Avatar
    velvetlion is offline Banned
    Join Date
    Oct 2005
    Posts
    1,488
    Quote Originally Posted by AnabolicAndre
    Did this happen with any other body part? or did he discontinue aafter these shots... if so it could have been poor quality gear and possibly limited the flow of muscle enough o where it bruised i dont know man...

    He did discontinue after use, but I don't think it was the gear. There were a few others using from the same batch of tren and no one else had any problems.

  15. #15
    5ocal is offline Junior Member
    Join Date
    Dec 2005
    Location
    fla
    Posts
    90
    i just had same thing happen 2 me black and blue spot on my back after injecting to my shoulder

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •